# SDR DHL9880654C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Chipped
- Location: Bs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, STA 150 LINE NR 5 FLOOR TRACK CHIPPED.  CUT OUT DAMAGED SECTION AND INSTALLED PLUGS, SPLICES AND TRACK PER SRM 53-2-3, FS 145 TO 149 AND 153 TO 157.
